Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Ovsepian, R. I.; Pełczyński, A.
The existence in every separable Banach space of a fundamental total and bounded biorthogonal sequence and related constructions of uniformly bounded orthonormal systems in $L^2$. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1973-1974), Exp. No. 20, 15 p.
Full text djvu | pdf | Reviews Zbl 0302.46008

stable URL: http://www.numdam.org/item?id=SAF_1973-1974____A22_0

Bibliography

[1] S. Banach: Théorie des opérations linéaires, Monografie Mat., Warszawa 1932.
Article |  Zbl 0005.20901 |  JFM 58.0420.01
[2] S. Banach undS. Mazur: Zur Theorie der linearen Dimension, Studia Math. 4 (1933), 100 - 112.
Article |  Zbl 0008.31701
[3] M.M. Day: On the basis problem in normed linear spaces, Proc. Amer. Math. Soc. 13 (1962), 655- 658.  MR 137987 |  Zbl 0109.33601
[4] W.J. Davis and W.B. Johnson: On the existence of fundamental and total bounded biorthogonal systems in Banach spaces, Studia Math. 45 (1973), 173-179.
Article |  MR 331021 |  Zbl 0256.46026
[5] L. Dor: On sequences spanning a complex l1 space, to appear.  Zbl 0296.46014
[6] V.F. Gaposhkin: Lacunar series and independent functions, Usp. Mat. Nauk, 21 (132) (1966), 3 - 82 (Russian).  MR 206556 |  Zbl 0178.06903
[7] A. Grothendieck: Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Matem. Sao Paulo 8 (1956), 1 - 79.  MR 94682 |  Zbl 0074.32303
[8] J. Lindenstrauss and A. Pełczyński: Absolutely summing operators in Lp spaces and their applications, Studia Math. 29 (1968), 275-326.
Article |  Zbl 0183.40501
[9] A.M. Olevski: Fourier series of continuous functions with respect to bounded orthonormal systems, Izv. Akad. Nauk SSSR, Ser. Mat. 30 (1966), 387-432 (Russian).  MR 196394 |  Zbl 0161.25902
[10] A. Pełczyński: A note on the paper of I. Singer "Basic sequences and reflexivity of Banach spaces", Studia Math. 21 (1962), 371 -374.
Article |  MR 146636 |  Zbl 0114.30904
[11] A. Persson und A. Pietsch: p-nukleare und p-integrale Abbildungen in Banachräumen, Studia Math. 33 (1969), 19-62.
Article |  MR 243323 |  Zbl 0189.43602
[12] A. Pietsch: Absolutely p-summierende Abbildungen in normirten Räumen, Studia Math, 28 (1967), 333 - 353.
Article |  MR 216328 |  Zbl 0156.37903
[13] H.P. Rosenthal: A characterization of Banach spaces containing l1, Proc. Nat. Acad. Sci. USA to appear.  Zbl 0297.46013
[14] H.S. Shapiro: Incomplete orthogonal families and related question on orthogonal matrices, Michigan J. Math. 11 (1964), 15 - 18.
Article |  MR 159180 |  Zbl 0122.06301
[15] S. Sidon: Über orthogonalen Entwicklungen, Acta Math. Szeged 10 (1943), 206 -253.  MR 17415 |  Zbl 0060.17003
[16] L. Weiss: On strictly singular and strictly cosingular operators in preparation.
Copyright Cellule MathDoc 2014 | Credit | Site Map